On the Goodness of a Criterion for the Existence of MLE''s Based on Interval-censored Data from Some Three-parameter Distribution with a Shifted Origin (共著)

Yasuhisa Hirai

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)189-200
Number of pages12
JournalMemoirs of the Faculty of Science. Shimane University
Volume26
Publication statusPublished - 1992

Cite this

@article{00d9b573747b43959af3b4bc15701926,
title = "On the Goodness of a Criterion for the Existence of MLE''s Based on Interval-censored Data from Some Three-parameter Distribution with a Shifted Origin (共著)",
author = "Yasuhisa Hirai",
year = "1992",
language = "English",
volume = "26",
pages = "189--200",
journal = "Memoirs of the Faculty of Science. Shimane University",

}

TY - JOUR

T1 - On the Goodness of a Criterion for the Existence of MLE''s Based on Interval-censored Data from Some Three-parameter Distribution with a Shifted Origin (共著)

AU - Hirai, Yasuhisa

PY - 1992

Y1 - 1992

M3 - Article

VL - 26

SP - 189

EP - 200

JO - Memoirs of the Faculty of Science. Shimane University

JF - Memoirs of the Faculty of Science. Shimane University

ER -